# SDR IPXA2014102784706

- Difficulty date: October 9, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 89,433 hours, 15,576 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: APB73421
- Condition: Chafed
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, INBD AUTO SLAT EXTEND SUPPORT CONTROL BRACKET STA XCFS=11.540 TO XCFS=17.00 AND ZCFS=40.00 CENTER WING FRONT SPAR PRESSURE BULKHEAD.  ACCOMPLISHED BLEND REPAIR ON INBD AUTO SLAT EXTEND SUPPORT CONTROL BRACKET STA XCFS11.540 TO XCFS 17.00 AND ZCFS 40.00 IAW VT-SAA, EA 011-5710-01-A5644, REV I/R AND EO MD11-5710-55887-A.
